Skip to Content

Does this medicine cuase anyone else extreme pain? almost like severe restless leg syndrome?

Responses (2)

christineATU 26 Jan 2011

You may be experiencing a reaction to the seroquel. Be on the safe side and call your doctor about this pain. Below is a link that does indicate "stiffness" "restless" as side effects that need medical attention. I hope you feel better soon. Please call your doctor to let them know.

Best wishes,
chris

https://www.drugs.com/seroquel.html

caringsonbj 26 Jan 2011

Chris is absolutely right you need to notify the doctor may be something other than this but to be safe he needs to be the one to know

warvetdan 30 Jan 2011

so the Dr. tells me I should take the medicine 45 min before taking all my other bed time meds, as opposed to taking it with or 45 min after all my bed time meds... thnx guys =)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions